# SDR DALA1209699226

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 26,833 hours, 18,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Condition: Odor
- Location: Air Conditioning
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED HAZE AND FUMES IN THE CABIN DURING TOP OF DESCENT.  MAINTENANCE OPERATED CABIN LIGHTING AND GALLEY ELECTRICAL POWER.  NO TROUBLE FOUND.  OPERATED BOTH PACKS WITH APU AIR AT HOT AND COLD.  RAN ENGINES AT HIGH POWERSETTINGS WITH PACKS RUNNING.  NO SMOKE NOTED.  INSPECTED ACM INLETS AND OUTLETS FOR OIL CONTAMINATION.  NONE FOUND.  REPLACED COALESCER BAGS AND LEAK CHECKED OK.  FOUND ELECTRICAL BURNING ODOR COMING FROM EPCU.  REMOVED AND REPLACED EPCU.
